Why Does The Hair Color Change After Undergoing Treatment With A Neurologist?

Illustration of Why Does The Hair Color Change After Undergoing Treatment With A Neurologist?
Illustration: Why Does The Hair Color Change After Undergoing Treatment With A Neurologist? media.allure.com

Hello, Since last month I have been on medication with a neurologist, and have taken several drugs. And after that, my hair and body hair turned reddish brown and dry. Can medicine change hair color and moisture? And how to restore it in a natural and fast way? Thank you.

1 Answer:

Hello, Athafariz. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.

Certain medications can cause side effects on the hair. Generally the symptoms that arise in the form of hair loss, while hair color changes are a rare side effect. A literature review published in 2016 reported a list of drug names that have been reported to induce changes in hair color. In the list of drugs, several drugs used in the nerve field also include, for example valproic acid, phenytoin, and phenobarbital. In the literature review, it was reported that changes in hair color occur in 5-10 months after the use of valproic acid, 1 case was reversible (returning to normal after stopping drug use), 1 case was irreversible, and 6 other cases were unknown.

Do not hesitate to consult with the doctor who treats you regarding complaints that you experience. Doctors need to do an evaluation in advance to find out whether the complaints experienced are related to drug use or caused by other factors. To maintain hair's natural moisture, you can use olive oil. You can read articles about using olive oil to maintain hair moisture.

Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

The Cause Of Hands Itching Until Swelling?

The Cause Of Hands Itching Until Swelling?

(1 year ago)

Want to ask me last night after karaoke while drinking star beer and then go to sleep at 3 am I wake up suddenly because my hands are itchy but I let me go to sleep again and then ...

Medication To Deal With Pain When Exposed To Herpes?

Medication To Deal With Pain When Exposed To Herpes?

(1 year ago)

Dear HealthReplies.com, I am currently experiencing herpes. Last Thursday I went to the health center, then the doctor gave me the ointment acyclovir and amoxicilin tablets. Aside ...

Lose Weight After Stopping Birth Control 3 Months?

Lose Weight After Stopping Birth Control 3 Months?

(11 months ago)

Night, r nAfter stopping the 3 months of kb, can our bodies be back to normal again? The problem is that after kb, the body only expands a little...

Leave a Reply

Your email address will not be published. Required fields are marked *